# SDR ASOA2012112602510

- Difficulty date: November 22, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 32,225 hours, 29,198 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK .325" LONG FOUND AND CONFIRMED IAW HFEC INSPECTION AT RT WING BOTTOM AT WS 148.19.  REPAIRED  IAW EC/TC REO 601R-57-21-130 01 AND REO 601R-57-21-130, REV J.
